Quasiminimal structures and excellence

Show full item record



Permalink

http://hdl.handle.net/10138/43175

Citation

Bays , M , Hart , B , Hyttinen , T , Kesälä , M & Kirby , J 2014 , ' Quasiminimal structures and excellence ' , Bulletin of the London Mathematical Society , vol. 46 , pp. 155-163 . https://doi.org/10.1112/blms/bdt076

Title: Quasiminimal structures and excellence
Author: Bays, Martin; Hart, Bradd; Hyttinen, Tapani; Kesälä, Meeri; Kirby, Jonathan
Contributor: University of Helsinki, Department of Mathematics and Statistics
University of Helsinki, Department of Mathematics and Statistics
Date: 2014-02
Language: eng
Number of pages: 9
Belongs to series: Bulletin of the London Mathematical Society
ISSN: 0024-6093
URI: http://hdl.handle.net/10138/43175
Subject: ALGEBRAICALLY CLOSED FIELDS
CHARACTERISTIC ZERO
ELEMENTARY CLASSES
COVERS
111 Mathematics
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
Quasiminimal_structures_and_excellence155.full.pdf 165.6Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record